# SDR CALA2010100600468

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 35,170 hours, 18,398 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679919
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - NR 1 SLAT CRACKED AT NR 2 AUX-TRACK FROM I/B, MARKED.  CUT AND REMOVED DAMAGED SKIN, FABRICATED FILLER AND SPLICE PLATE.  TREATED, PRIMED INSTALLED REPAIR PARTS REF SRM 57-43-01 REPAIR 6.
